# SDR DXTA2020100404166

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N596QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0153
- Aircraft time: 1,891 hours, 1,302 cycles
- System (JASC): 3160 · Central Display
- Part: Warning Light
- Condition: False Activation
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FLIGHT ALTITUDE, "NOSE DOOR OPEN L" AMBER LIGHT ILLUMINATED.  LIGHT EXTINGUISHED UPON LANDING AT DIVERSION AIRPORT.  SIGN OFF.  ARRIVED AT THE AIRCRAFT WITH THE MESSAGE NOT PRESENT.  CHECKED RECENT FAULT MESSAGES AND FOUND CODE 1420 "NOSE DOOR OPEN L" WHICH POINTS TO THE FRONT LOWER PROXIMITY SWITCH.  PERFORMED VISUAL INSPECTION OF SENSOR WIRING AND INTEGRITY OF LATCH ASSEMBLY, NO DEFECTS NOTED.  CLEANED FRONT LOWER PROXIMITY SWITCH AND LATCH.  PERFORMED 10 OPERATIONAL CHECKS OF THE DOOR AND LATCH ASSEMBLY WHILE VERIFYING SENSOR POSITIONING ON THE WIRE DIAGRAM PAGE OF THE CDMS.  COULD NOT DUPLICATE FAULT.  OPERATIONS CHECK GOOD AT THIS TIME.  WORK PERFORMED IAW CE-680A AMM 52-70-00.
